# SDR CA150714004

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767-3Q8
- Engine: Ge CF680C2B6F
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURN DUE AILERON LOCKOUT FAULT & CTR AUTOPILOT.  CTR AUTOPILOT ENGAGEMENT SWITCH IS CAUSING FLIGHT CONTROL COMPUTER TO FAIL.  AILERON LOCKOUT WORKS & ONLY AN INDICATION FAULT.  MEL APPLIED.  RESOLUTION FOUND WIRE AT PIN 30 OF CONNECTOR D479 BROKEN.  REPAIRED WIRING IAW WSPM CHAPTER 20.  CTR FCC TESTED IAW AMM 22-11-01.  OPERATION CHECKS SERVICEABLE.
